# SDR AALA2020032759026

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 57,549 hours, 16,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 140N25057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR LONGITUDINAL SUPPORT BEAM BETWEEN BS 1320 AND BS 1340 AT BL 0. REPLACED BEAM PER AARD 51-00-05-1 AND SRM 51-40-02.
